# SDR GTIA2023060937245

- Difficulty date: June 7, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 30,670 hours, 13,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WO# 273636" DURING EMERG. EQUIP. CK, FOUND AFT MEGAPHONE DUE.-R&R AFT MEGAPHONE IAW SPIRIT EMERGENCY EQUIPMENT LAYOUT DRAWINGS.
